MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713032U
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility:during an on-site integration workflow event with oracle health, the nicu nurse educator at epch reported occasions in which perfusor syringe pumps infused volumes that were significantly less than expected.For example, if the nurse anticipated that 45 ml should have infused by a certain time, the pump only infused 38 ml.Nurse educator unable to define specific pump, patient, medication, or date/time details, citing multiple recent instances of these challenges.She reported that nurses have pulled impacted pumps from circulation for biomed inspection, but the issue has occurred repeatedly.The educator indicated that this issue is often detected with narcotics due to the close monitoring associated with the infusions.She denied the occurrence of occlusion alarms in these cases.Advised to send impacted devices to biomed for further investigation upon next event (if applicable) and to report specific details for additional assessment.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device and device logs were not made available for evaluation.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key23075950
Report Number9610825-2025-00532
Device Sequence Number18576368
Product Code FRN
UDI-Device Identifier04046964797965
UDI-Public(01)04046964797965
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713032U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown